◈ 학술지
◈ 도서
◈ 전자학술지
◈ 투고요령
◈ 수학신간도서
◈ MSC
◈ 논문검색
◈ 학술행사
홈 > 학술정보 > 학술지
  Annales Academia Scietiarum Fennica
  ( Vol.28 NO.1 / 2003 )
 
A Characterization of Caloric Morphisms between Manifolds
Pages 111-122
Masaharu Nishio ,Katsunori Shimomura 
Sharp Estimates of the curvature of Some Free Boundaries in Two Dimensions
Pages 123-142
Bjorn Gustafsson ,Makoto Sakai 
The Hyperbolic Metric in a Rectangle II
Pages 143-152
Alan F. Beardon
$delta$-Stable Fuchsian Groups
Pages 153-167
Christopher J. Bishop
Finite Representability of the Yang Operator
Pages 169-180
Antonio Martinez-Abejon ,Javier Pello 
Growth of Entire $mathscr{A}$-Subharmonic Functions
Pages 181-192
Tero Kilpelainen ,Xiao Zhong 
Mobius Modulus of Ring Domains in $bar{R}^n$
Pages 193-206
Zair Ibragimov
Perturbation Theory for Nonlinear Dirichlet Problems
Pages 207-222
Fumi-Yuki Maeda ,Takayori Ono 
The Maximal Function on Variable $L^p$ Spaces
Pages 223-238
D. Cruz-Uribe ,A. Fiorenza ,C. J. Neugebauer 
Attracting Dynamics of Exponential Maps
Pages 3-34
Dierk Schleicher
A Generalized Nevanlinna Theorem for Supertemperatures
Pages 35-54
Neil A. Watson
Regulated Domains and Bergman Type Projections
Pages 55-68
Jari Taskinen
A Fuchsian Group Proof of the Hyperelliptic of Riemann Surfaces of Genus 2
Pages 69-74
Yolanda Fuertes ,Gabino Gonzalez-Diez 
Length Functions and Parameterizations of Teichmuller Space for Surfaces with Cusps
Pages 75-88
Ursula Hamenstadt
Continuous Dependence on Obstacles in Double Global Obstacle Problems
Pages 89-97
Anna Olek ,Kuba Szczepaniak 
Brunn-Minkowski and Isoperimetric Inequality in the Heisenberg Group
Pages 99-109
Roberto Monti
개인정보보호정책 l 이메일주소집단수집금지 l 뷰어다운로드
qr코드